I thank you all sooooo much for responding to me. I wish I new how to "reply all" so I know you all recieve my thanks but alas Im a newbie & cant figure it out. Hopefully, anyone who wishes an update on this will see it.
Ok so I just wanted to let you all know how this worked incase it helps someone else in the furure. I talked to the head nurse the next day about taking my xanax with methadone ( Yes, it was my 3rd day, someone had asked if I was new to methadone & my "as for my drug of choice: I was addicted to hydrocodone about 300mg/day sometimes more, I have never done heroin. this addiction stems from spinal fusion surgery I had 3 years ago).
The nurse said since my body is ALREADY addicted to xanax that I should absolutely not quit taking it cold turkey. The person who told me not to didnt know I already took it. People who have never taken xanaz ever that mix it with methadone are at risk for death. Not people who take it as prescribed when they have been on it for years. **This all applies to me and my personal situation only. I am in no way advising ANYONE at what they should take. You need to ask the dr. yourself to see what applies to you, or you are risking a bad reaction/fatal reaction**
Methadone and xanax deaths are common. They do not react well to each other & the combo can be deadly according to the nurse at my clinic. She says people who try to enhance the methadone by adding xanax (and they havent been on xanax previously)...they tend to never wake up ie die. Very sad.
I was advised to slowly taper my dose of xanax, about .25mg a every other day & so thats what Im doing. She said she is gong to talk to the person who told me earlier to go cold turkey (because I did tell them on my intake exactly what I was taking, these people are here to help you no reason to lie to them). She told me Im I could have had a siezure. So who ever posted that I should go to the E.R was right on. I should have I just didnt happen to check this before I went into the clinic and was able to get personalized medical advice which when Iit comes down to it is exactly what you need with these kind of situations since everyone is different. And methadone apparently can be unpredictable in how you react to it. Plus it stays in your body for a very long time compared to other opiates. Its effects can be cumulative and you can overdose very easily if you are not under a doctors care.
Thanks again for everyone and their advice, I greatly appreciate the support and the to the poster who sent me a hug-thank you!
so very much it really warms my heart to know people care at this time when people in my personal life are all fed up with me/angry at me. It make me realize that I there are still people who care. Im not totally worthless in this world, i guess.
Anyway, just wanted to update incase anyone is interested.